MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH
Model Number 100027-09
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Reproductive System or Breast Problem (4513)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, patient underwent surgery, the galaflex lite scaffold was cut in half and used ½ each side.The patient developed significant malposition presenting at the 9 month follow up appt on (b)(6) 2025.The reported malposition was on the left breast only.Patient is scheduled for a revision surgery, augmentation w/ galaflex placement.
 
Additional Manufacturer Narrative
As reported, post implant patient had malposition of galaflex lite.Based on the information provided, no conclusions can be made as to what if any extent the mesh caused or contribute to the patients post operative course.Migration is known inherent risk of the surgery/use and is listed in the adverse reactions section of the instructions-for-use supplied with the device, as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing (b)(4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX LITE
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21977212
Report Number1213643-2025-00363
Device Sequence Number15272143
Product Code OOD
UDI-Device Identifier00810054980582
UDI-Public(01)00810054980582(17)250831(10)LXHU0013
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number100027-09
Device Catalogue NumberGFLT1520
Device Lot NumberLXHU0013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale